# SDR CALA2024050701345

- Difficulty date: April 30, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T300316
- Condition: Corroded
- Location: Bs 1540 S38r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: ALC STRINGER 38R IS CORRODED JUST AFT OF F.S. 1540 . B.SEE THIS IS A CATEGORY "A" REPAIR DUE TO CORROSION OUT OF LIMITS IN STRINGER 38R JUST AFT OF FS 1540 IAW B767-300 SRM 53-60-03-1A-0 AREA WAS REPAIRED AND STRINGER SECTION REPLACED IAW B767-300 SRM 53-00-03-2R-2 2 REPAIR 2 THIS IS CATEGORY "A" REPAIR. DUE TO CORROSION OUT LIMITS IN STRI NGERS 38R JUST AFT OF F.S.1540 IAW B767-300 SRM 53-60-03-1A-0, A REA WAS REPAIRED AND STRINGER SECTION REPLACED IAW B767-300 SRM 53-00-03-2R-2 REPAIR 2. UPDATE TO DOWNGRADE FROM RII / MAJOR REPAIR NEED TO MAKE THIS LOG PAGE NON RII AND MAJOR REPAIR. UPDATE TO DOWNGRADE FROM RII / MAJOR REPAIR
